Badania naukowe : Publikacje

  1. S. Breaz, T. Brzeziński
    The Baer-Kaplansky theorem for all abelian groups and modules
    Bull. Math. Sci. (2021), 1-12.
    DOI:  10.1142/S1664360721500053
  2. T. Brzeziński, B. Rybołowicz
    Congruence classes and extensions of rings with an application to braces
    Commun. Contemp. Math. 23 (2021), no. 4, 2050010.
    DOI:  10.1142/S0219199720500108
  3. T. Brzeziński, W. Szymański
    An algebraic framework for noncommutative bundles with homogeneous fibres
    Algebra and Number Theory 15 (2021), no. 1, 217-240.
    DOI:  10.2140/ant.2021.15.217
  4. A. Dobrogowska, G. Jakimowicz
    Generalization of the concept of classical r-matrix to Lie algebroids
    J. Geom. Phys. 165 (2021), 1-15.
    DOI:  10.1016/j.geomphys.2021.104227
  5. I. Dzhalladova, M. Růžičková
    Simplification of weakly nonlinear systems and analysis of cardiac activity using them
    Discrete Contin. Dyn. Syst. (B) (2021), (on-line first).
    DOI:  10.3934/dcdsb.2021191
  6. B. Kwaśniewski, R. Meyer
    Aperiodicity: The Almost Extension Property and Uniqueness of Pseudo-Expectations
    IMRN (2021), (on-line first).
    DOI:  10.1093/imrn/rnab098
  7. B. Kwaśniewski, R. Meyer
    Essential Crossed Products for Inverse Semigroup Actions: Simplicity and Pure Infiniteness
    Doc. Math. 26 (2021), 271-335.
    DOI:  10.25537/dm.2021v26.271-335
  8. I. Malinowska
    Influence of complemented subgroups on the structure of finite groups
    Int. J. Group Theory 10 (2021), no. 2, 65-74.
    DOI:  10.22108/ijgt.2019.119105.1570
  9. A. McKee
    Weak amenability for dynamical systems
    Studia Math. 258 (2021), 53-70.
    DOI:  10.4064/sm200227-20-7
  10. A. McKee, R. Pourshahami
    Amenable and inner amenable actions and approximation properties for crossed products by locally compact groups
    Canad. Math. Bull. (2021), (on-line first, Published online by Cambridge University Press: 24 May 2021).
    DOI:  10.4153/S0008439521000333
  11. J. Mesquita, U. Ostaszewska, E. Schmeidel, M. Zdanowicz
    Global attractors, extremal stability and periodicity for a delayed population model with survival rate on isolated time scales
    Math. Biosci. Eng. (2021), (to appear).
  12. M. Pankov, K. Petelczyc, M. Żynel
    Generalized Grassmann graphs associated to conjugacy classes of finite-rank self-adjoint operators
    Linear Algebra Appl. 627 (2021), 1-23.
    DOI:  10.1016/j.laa.2021.06.004
  13. K. Petelczyc
    Correction to: Configurational axioms derived from Möbius configurations
    Acta Math. Hungar. 163 (2021), no. 1, 334.
    DOI:  10.1007/s10474-020-01127-1
  14. K. Petelczyc, K. Prażmowski
    Multiplied configurations induced by quasi difference sets
    Bull. Iranian Math. Soc. 47 (2021), no. 1, 111-133.
    DOI:  10.1007/s41980-020-00370-0
  15. K. Petelczyc, K. Prażmowski, M. Żynel
    Geometry of the parallelism in polar spine spaces and their line reducts
    Ars Math. Contemp. (2021), (on-line first).
    DOI:  10.26493/1855-3974.2201.b65
  16. M. Prażmowska, K. Prażmowski
    Configurations representing a skew perspective; a classification of (15_4 20_3)-configurations reflecting abstract properties of a perspective between tetrahedrons
    Bull. Inst. Combin. Appl. 91 (2021), 41-79.
  17. A. Rybak
    Effectiveness of teaching and learning in technology-supported mathematics education
    J. Phys.: Conf. Ser. 1946 (2021), 1-17.
    DOI:  10.1088/1742-6596/1946/1/012004
  18. B. Rybołowicz, T. Brzeziński, S. Mereta
    From pre-trusses to skew braces
    Publ. Mat. (2021), (to appear, https://arxiv.org/abs/2007.05761).
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl